MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 360MM/LEFT-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 360MM/LEFT-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.257S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a removal surgery of the proximal femoral nailing system (tfna).The patient with long tfna fell in rehab and suffered a displaced distal femur fracture.The long nail was replaced with short nail and a variable angle locking compression plate distal femur plate was applied distally.The original date of implant was on (b)(6) 2020.The procedure outcome is unknown.There were no patient consequences.This report is for one (1) 12mm/ 130 deg ti cann tfna 360mm/ left-sterile.This is report 2 of 4 for (b)(4).

Brand Name
12MM/130 DEG TI CANN TFNA 360MM/LEFT-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10011728
Report Number2939274-2020-02121
Device Sequence Number2896746
Product Code HSB
UDI-Device Identifier10886982097378
UDI-Public10886982097378
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.257S
Device Catalogue Number04.037.257S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date04/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight50